# SDR SWAA2015092944395

- Difficulty date: August 8, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,057 hours, 50,209 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD CHANNEL STIFFENER CORRODED AT BS 1016, BETWEEN STRINGER 27L - 27R.  REPAIRED STIFFENER IAW EA.
